# SDR CALA0600129

- Difficulty date: April 18, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N68155
- Make and model: Boeing 767224
- Aircraft serial: 30434
- Aircraft time: 23,411 hours, 3,763 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 580242020
- Condition: Inoperative
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHANGE OF OFF WING SLIDE ACTUATION COMPARTMENT DOOR CANNOT OPEN.  REPLACED LATCH AND INFLATION CABLE PER AMM 25-65-04.
